• Users Online: 142
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2019 | Volume:  4 | Issue Number:  1 | Page:  13-16

REVIEW ARTICLE

Surgical Treatment for perianal Crohn's disease
Gan Dan, Jin Wei, Li Ying, Han Chang-Peng, Wang Zhen-Yi

Number of times this article was viewed 953
Number of times this article has been printed  from the site 96
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal